# SDR AALA2020022099011

- Difficulty date: February 18, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 64,757 hours, 25,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 1052
- Condition: No Test
- Location: Emergency Lights
- Part time: 60,169 hours, 24,629 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHTING WAS INOPERABLE AT LEFTHAND FORWARD EXIT SIGN 41WL, SEAT 1C, SEAT 4C, AND CEILING PANELS ROW 1, 4, AND 8. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38.
